# SDR CA960826030

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23765
- Condition: Overheated
- Location: Dc Sys
- Component: Saft, 23765
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE BATTERY OVERTEMPERATURE LIGHT ON. AN UNEVENTFUL LANDING, CFR CALLED OUT. BATTERY CHECKED ON RUNWAY, RETURNED TO GATE, BATTERY REPLACED.
